# SDR DALA2019112646934

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 84,557 hours, 38,378 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Malfunctioned
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DONT WORK CORRECTLY PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CABIN 1E/A, REPLACED PASSENGER CREW DOOR 842 DAMPER AND EMERGENCY OPERATION CYLINDER AS PER 52-13-14-400-001-A
